# SDR UPS803470

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9751649
- Condition: Cracked
- Location: Fs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKS ON LT AND RT SIDE OF BULKHEAD, F.S. 683, LONGERONS 31L AND 31R.  REPLACED IAW SRM 51-1-20D.
